Alert archive / Colorado / Freeze Warnings in 2017

Freeze Warning 1, NWS Pueblo, CO

April 29, 20177 counties in Colorado

NWS Pueblo, CO issued this freeze warning at Apr 29, 2017, 3:36 PM MDT for 7 counties in Colorado. It took effect at Apr 29, 2017, 8:00 PM MDT. It was in force for 13 hr. 8 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 29, 2017, 3:36 PM MDT (21:36 UTC)
In effect from
Apr 29, 2017, 8:00 PM MDT
Expired
Apr 30, 2017, 9:00 AM MDT
In force
13 hr
Issued by
NWS Pueblo, CO

Counties Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Las Animas County, CO, Pueblo County, CO, Teller County, CO

The radar

The Pueblo radar (KPUX), 65 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 29, 8:39 PM MDTHEAVY SNOW 10.52 N Black Forest, COLIQUID EQUIVALENT .94.
Apr 29, 8:58 PM MDTSNOW 36 Ene Black Forest, CO
Apr 29, 9:59 PM MDTHEAVY SNOW 231 Sse Beulah, CO
Apr 29, 11:00 PM MDTSNOW 24.41 Nne Beulah, CO2.13 LIQUID EQUIVALENT.
Apr 30, 7:35 AM MDTSNOW 8.77 Ese Texas Creek, COSTORM TOTAL. 3.7 FELL IN PAST 24 HOURS. 0.69 INCHES WATER EQUIVALENT.
Apr 30, 7:39 AM MDTSNOW 9.55 W Westcliffe, CO
Apr 30, 8:08 AM MDTSNOW 112 Nne Monument, CO
Apr 30, 8:19 AM MDTSNOW 397 Nw San Isabel, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 9.6 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2017-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2017-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
616 m above ground
0-6 km bulk shear
90 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
209 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

687 
WWUS75 KPUB 292136
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
336 PM MDT Sat Apr 29 2017

COZ083>086-300545-
/O.NEW.KPUB.FZ.W.0001.170430T0200Z-170430T1500Z/
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Ft-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Ft-Pueblo Vicinity/Pueblo County Below 6300 Feet-
INCLUDING Canon City, Penrose, Black Forest, Colorado Springs, 
Peterson AFB, and Pueblo
336 PM MDT Sat Apr 29 2017

...FREEZE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 9 AM MDT
SUNDAY...

The National Weather Service in Pueblo has issued a Freeze
Warning, which is in effect from 8 PM this evening to 9 AM MDT
Sunday. 

* LOCATION...El Paso, Fremont and Pueblo Counties

* TEMPERATURE...Low temperatures will fall into the mid to upper
  20s for several hours overnight. 

* IMPACT...A prolonged period of below freezing temperatures is 
  likely, which may cause damage to cold sensitive plants and 
  outdoor irrigation systems. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
4 follow-up statements
462 
WWUS75 KPUB 300438
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
1038 PM MDT Sat Apr 29 2017

COZ087-088-301500-
/O.EXB.KPUB.FZ.W.0001.170430T1200Z-170430T1500Z/
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft-
INCLUDING Walsenburg and Trinidad
1038 PM MDT Sat Apr 29 2017

...FREEZE WARNING IN EFFECT FROM 6 AM TO 9 AM MDT SUNDAY...

The National Weather Service in Pueblo has issued a Freeze
Warning, which is in effect from 6 AM to 9 AM MDT Sunday. 

* LOCATION...Huerfano and western Las Animas Counties including
  Walsenburg and Trinidad.

* TEMPERATURE...Low temperatures will fall into the mid to upper
  20s for several hours early Sunday. 

* IMPACT...A prolonged period of below freezing temperatures is 
  likely, which may cause damage to cold sensitive plants and 
  outdoor irrigation systems. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

COZ083>086-301500-
/O.CON.KPUB.FZ.W.0001.000000T0000Z-170430T1500Z/
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Ft-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Ft-Pueblo Vicinity/Pueblo County Below 6300 Feet-
INCLUDING Canon City, Penrose, Black Forest, Colorado Springs, 
Peterson AFB, and Pueblo
1038 PM MDT Sat Apr 29 2017

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT SUNDAY...

* LOCATION...El Paso, Fremont and Pueblo Counties including
  Colorado Springs, Canon City and Pueblo.

* TEMPERATURE...Low temperatures will fall into the mid to upper
  20s for several hours overnight. 

* IMPACT...A prolonged period of below freezing temperatures is 
  likely, which may cause damage to cold sensitive plants and 
  outdoor irrigation systems. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
404 
WWUS75 KPUB 300952
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
352 AM MDT Sun Apr 30 2017

COZ087-088-301500-
/O.EXT.KPUB.FZ.W.0001.170430T0952Z-170430T1500Z/
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft-
INCLUDING Walsenburg and Trinidad
352 AM MDT Sun Apr 30 2017

...FREEZE WARNING NOW IN EFFECT UNTIL 9 AM MDT THIS MORNING...

* LOCATION...Huerfano and western Las Animas Counties including 
  Walsenburg and Trinidad. 

* TEMPERATURE...lows in the mid to upper 20s this morning.

* IMPACT...A prolonged period of below freezing temperatures will
  cause damage to cold sensitive plants and may cause damage to
  outdoor irrigation systems.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

COZ083>086-301500-
/O.CON.KPUB.FZ.W.0001.000000T0000Z-170430T1500Z/
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Ft-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Ft-Pueblo Vicinity/Pueblo County Below 6300 Feet-
INCLUDING Canon City, Penrose, Black Forest, Colorado Springs, 
Peterson AFB, and Pueblo
352 AM MDT Sun Apr 30 2017

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING...

* LOCATION...El Paso, Fremont and Pueblo Counties including 
  Colorado Springs, Canon City and Pueblo. 

* TEMPERATURE...Lows will be in the upper 20s to lower 30s this
  morning. 

* IMPACT...A prolonged period of below freezing temperatures is 
  likely, which may cause damage to cold sensitive plants and 
  outdoor irrigation systems. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
174 
WWUS75 KPUB 301345
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
745 AM MDT Sun Apr 30 2017

COZ086-301445-
/O.CAN.KPUB.FZ.W.0001.000000T0000Z-170430T1500Z/
Pueblo Vicinity/Pueblo County Below 6300 Feet-
INCLUDING Pueblo
745 AM MDT Sun Apr 30 2017

...FREEZE WARNING IS CANCELLED...

The National Weather Service in Pueblo has cancelled the Freeze
Warning for Pueblo county.

$$

COZ083>085-087-088-301500-
/O.CON.KPUB.FZ.W.0001.000000T0000Z-170430T1500Z/
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Ft-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Ft-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft-
INCLUDING Canon City, Penrose, Black Forest, Colorado Springs, 
Peterson AFB, Walsenburg, and Trinidad
745 AM MDT Sun Apr 30 2017

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM MDT THIS MORNING...

* LOCATION...eastern Fremont, El Paso, Huerfano and western Las
  Animas Counties including Colorado Springs, Monument, Canon
  City, Walsenburg and Trinidad.

* TEMPERATURE...lows in the mid to upper 20s this morning.

* IMPACT...A prolonged period of below freezing temperatures 
  will cause damage to cold sensitive plants and may cause 
  damage to outdoor irrigation systems. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
856 
WWUS75 KPUB 301509
NPWPUB

URGENT - WEATHER MESSAGE
National Weather Service Pueblo CO
909 AM MDT Sun Apr 30 2017

COZ083>085-087-088-301615-
/O.EXP.KPUB.FZ.W.0001.000000T0000Z-170430T1500Z/
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Ft-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Ft-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft-
INCLUDING Canon City, Penrose, Black Forest, Colorado Springs, 
Peterson AFB, Walsenburg, and Trinidad
909 AM MDT Sun Apr 30 2017

...FREEZE WARNING HAS EXPIRED...

Temperatures have warmed to above freezing across the area.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this freeze warning went out at Apr 29, 3:35 PM MDT, 1 minute earlier.

Area forecast discussion, Apr 29, 3:35 PM MDT, 1 minute before
Area Forecast Discussion
National Weather Service Pueblo CO
335 PM MDT Sat Apr 29 2017

.SHORT TERM...(This evening through Sunday)
Issued at 315 PM MDT Sat Apr 29 2017

...Heavy snow continuing over the southeast plains tonight...

Upper low slowly lifting E-NE through NM this afternoon, with bands
of moderate to heavy snow rotating northward across the ern half of
Colorado. Web cam/radar/satellite data suggest heavier snow was
coming to an end along the Continental Divide and over most interior
valleys, and will let advisories for these areas end with the latest
forecast. One last band of slightly heavier snow will rotate toward
Colorado Springs through about 22z which may produce another inch or
so, but overall, snowfall intensity was waning across both El
Paso/Teller counties, and will let the warning for these areas end
as well. Farther south and east, radar loop suggests snowfall
increasing again over the southeast plains and will keep warning
products for the remainder of the ern mountains and plains unchanged
into the evening. By late evening, emphasis for heaviest snow will
shift to areas along the KS border, where several more inches of
snow will likely accumulate by early Sun morning. Winds will
increase enough to produce some blowing snow at times on the plains,
but given rather wet/sticky nature of snowfall, not sure we'll be
able to drive visibility below 1/4 mile long enough for full blown
blizzard conditions. Given snow on the ground and potential for lows
in the mid 20s, will hoist a freeze warning for El
Paso/Fremont/Pueblo counties overnight, but will hold off on any
highlights for areas under the winter storm warnings and just
mention freezing temps in the WSW.

On Sunday, low lifts far enough east to end snow by mid-morning,
with only some minor additional accums near the KS border early in
the day. North winds will remain brisk across the area behind the
departing low, with gusts over 30 kts on the plains into late
afternoon. Snow cover will melt quickly with strong late April sun,
though enough of a snow pack will remain to hold maxes back
somewhat, especially back toward the eastern mountains.

.LONG TERM...(Sunday night through Saturday)
Issued at 315 PM MDT Sat Apr 29 2017

Ensembles and models in general agreement through the extended
period with active weather until mid week, and drier high pressure
by late week into the weekend.

Sunday night through Monday...the large upper level low is
forecast to lift out of eastern Kansas into the Great Lakes with
broad northwesterly flow across Colorado. Weak energy moving
through the flow will lead to scattered shower activity over the
Central Mountains Sunday night into Monday, with more isolated
activity spreading east into the Palmer Divide region on Monday.
Temperatures will be cold Sunday night with lows falling into the
upper 20s to lower 30s. These freezing conditions will need to be
monitored, and those with sensitive vegetation should continue to
take protective actions. Highs on Monday will depend on remaining
snow cover, with snow free areas reaching into the lower 60s,
while areas with remaining snow only top out in the 50s.

Tuesday through Wednesday...the next upper level storm system is
forecast to drop south out of Utah and across Colorado Tuesday
afternoon through Wednesday. Expect snow to increase along the
Continental Divide by Tuesday afternoon. Over the Plains, a cold
front is forecast to arrive by Tuesday evening with strong
northerly winds filling in behind the front through the overnight
hours. Models in good agreement with a band of moderate to heavy
precipitation Tuesday night into Wednesday across the Plains. This
system is not quite as cold, with snow levels likely remaining
above 6 kft, with rain across most of the Plains. Several inches
of snow are possible over the higher elevations as this system
moves across the region. This system is quick moving, and should
be southeast of the area by Wednesday evening with clearing
conditions overnight.

Thursday through Saturday...high pressure over the western states
will shift east across Colorado. This will allow for warming and
dry conditions heading into the weekend. Temperatures are expected
to reach back into the 70s by Friday and pushing the lower 80s for
the weekend. As the high pressure starts to move into Central
Plains on Saturday, flow aloft will transitions southwesterly
which may lead to a few showers along the Continental Divide
Saturday afternoon.  Mozley

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 315 PM MDT Sat Apr 29 2017

At KALS...Snow chances decreasing through the afternoon, though a
few -shsn may drift east of the Sangres into the valley and will
keep a vcsh mention into early evening. Then VFR overnight into
Sunday. Winds will remain gusty out of the E-NE until after sunset.

At KCOS...Snow will gradually diminish through late afternoon, with
MVFR conditions until early evening, then VFR overnight and through
the day Sunday. N-NE winds will remain strong into Sun, with gusts
25-30 kts through the period.

At KPUB...Still a few more hours of MVFR into late afternoon, with
strong Nly downslope winds then gradually bringing improving
conditions this evening. Expect VFR overnight and Sun, with gusty N
winds continuing.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Winter Storm Warning until 1 PM MDT Sunday for COZ089-093-
095>099.

Winter Storm Warning until 6 AM MDT Sunday for COZ072>075-079-
080-087-088.

Winter Storm Warning until 7 PM MDT this evening for COZ078-086.

Winter Storm Warning until 9 AM MDT Sunday for COZ094.

Freeze Warning from 8 PM this evening to 9 AM MDT Sunday for
COZ083>086.

&&

SHORT TERM...PETERSEN
LONG TERM...MOZLEY
AVIATION...PETERSEN
Hazardous weather outlook, Apr 29, 11:50 AM MDT, 3 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1150 AM MDT Sat Apr 29 2017

COZ058>089-093>099-301800-
Western Mosquito Range/East Lake County Above 11000 Ft-
Leadville Vicinity/Lake County Below 11000 Ft-
Eastern Sawatch Mountains above 11000 Ft-
Western Chaffee County Between 9000 and 11000 Ft-
Central Chaffee County Below 9000 Ft-
Western Mosquito Range/East Chaffee County above 9000Ft-
Saguache County West of Continental Divide Below 10000 Ft-
Saguache County East of Continental Divide below 10000 Ft-
La Garita Mountains Above 10000 Ft-
Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft-
Eastern San Juan Mountains Above 10000 Ft-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft-
Northern Sangre de Cristo Mountains above 11000 Ft-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Ft-
Southern Sangre de Cristo Mountains Above 11000 Ft-
Northwestern Fremont County  Above 8500Ft-
Western/Central Fremont County Below 8500 Ft-
Wet Mountain Valley Below 8500 Ft-
Wet Mountains between 6300 and 10000Ft-
Wet Mountains above 10000 Ft-
Teller County/Rampart Range above 7500fT/Pike's Peak Between
7500 And 11000 Ft-Pikes Peak above 11000 Ft-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Ft-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Ft-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1150 AM MDT Sat Apr 29 2017

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Snow will continue across much of southern Colorado today with the
heaviest snowfall continuing to impact the southeast mountains,
southern I-25 corridor and southeast plains. Storm totals of 10
to 18 inches will occur across the southern I-25 corridor and
southeast mountains with over 2 feet possible for favored
northeast facing slopes of the Wet Mountains and Sangre De Cristo
mountains. Storm totals on the plains will range from 6 to 10
inches north of highway 50, with 8 to 15 inches south of highway
50. Over the western mountains and interior valleys, snowfall will
come to an end this afternoon, with only another inch or two of
accumulation, mainly over the mountains. Overnight, heavy snow and
strong winds will continue across the southern I-25 corridor and
southeast plains.

Roads in the high country and across the southern I-25 corridor will
remain snowpacked...while roads across the plains will be slushy and
snowpacked at times during the heavier snow.  North winds will
increase to 15 to 30 mph with gusts up to 40 mph across the plains
this afternoon through tonight which will cause poor visibilities in
blowing snow. Heavy wet snow accumulations combined with the wind
may cause tree and power line damage.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Snow will persist across the far southeast plains into midday
Sunday, along with north winds gusting to 45 mph. The combination
of snow and wind will lead to slushy or snow covered roads, with
low visibility at times due to blowing snow. Downed tree limbs
and power outages may also occur.

Colder air following the snow across eastern Colorado will lead
to below freezing low temperatures across the majority of southern
Colorado both Sunday morning and Monday morning. If you have
tender vegetation outside make plans to bring them indoors or
protect them.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
likely across all of south central and southeast Colorado today and
tonight.

10/31

In the hours before

Local storm report, Apr 29, 1:58 PM MDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
158 PM MDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0158 PM     HEAVY SNOW       2 E PUEBLO              38.30N 104.59W
04/29/2017  M8.0 INCH        PUEBLO             CO   TRAINED SPOTTER

&&
Local storm report, Apr 29, 2:04 PM MDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
204 PM MDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     SNOW             5 WNW PUEBLO WEST       38.34N 104.83W
04/29/2017  M5.0 INCH        PUEBLO             CO   NWS EMPLOYEE

&&

KAM
Local storm report, Apr 29, 2:05 PM MDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
205 PM MDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     SNOW             2 W RYE                 37.92N 104.96W
04/29/2017  M20.2 INCH       PUEBLO             CO   NWS EMPLOYEE

            SNOWING LIGHTLY...

&&
Local storm report, Apr 29, 2:06 PM MDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
206 PM MDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0206 PM     SNOW             2 N PUEBLO              38.32N 104.62W
04/29/2017  M8.5 INCH        PUEBLO             CO   TRAINED SPOTTER

&&
Local storm report, Apr 29, 2:35 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
235 PM MDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     SNOW             2 N PUEBLO              38.32N 104.62W
04/29/2017  M8.5 INCH        PUEBLO             CO   TRAINED SPOTTER

&&

KAM
Local storm report, Apr 29, 2:53 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
253 PM MDT SAT APR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     SNOW             3 ESE ROCKY FORD        38.04N 103.67W
04/29/2017  M9.0 INCH        OTERO              CO   COCORAHS

&&

KAM

Nearby

Freeze Warnings in Colorado, 2017Every freeze warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.